Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 44 (2007), 137-138
Published electronically: October 30, 2006
Full text: PDF


MR: 1614328 (99d:68077a)
Sanjeev Arora and Shmuel Safra
Probabilistic checking of proofs: a new characterization of NP. (English. English summary).
J. ACM 45, (1998), no. 1, 70–122
MR: 1639346 (99d:68077b)
Sanjeev Arora, Carsten Lund, Rajeev Motwani, Madhu Sudan and Mario Szegedy
Proof verification and the hardness of approximation problems. (English. English summary).
J. ACM 45, (1998), no. 3, 501–555
Reviewed by: Oded Goldreich

Journal: Bull. Amer. Math. Soc. 44 (2007), 137-138
Article copyright: © Copyright 2006 American Mathematical Society